×

zbMATH — the first resource for mathematics

Les voisinages ouverts réguliers: critères homotopiques d’existence. (French) Zbl 0318.57011

MSC:
57Q40 Regular neighborhoods in PL-topology
54C55 Absolute neighborhood extensor, absolute extensor, absolute neighborhood retract (ANR), absolute retract spaces (general properties)
55P99 Homotopy theory
57N20 Topology of infinite-dimensional manifolds
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] R. D. ANDERSON , Topological properties of the Hilbert cube and the infinite product of open intervals (Trans. Amer. Math. Soc., vol. 126, 1967 , p. 200-216). MR 34 #5045 | Zbl 0152.12601 · Zbl 0152.12601 · doi:10.2307/1994447
[2] R. D. ANDERSON et R. H. BING , A complete elementary proof that Hilbert space is homeomorphic to the countable infinite product of lines (Bull. Amer. Math. Soc., vol. 74, 1968 , p. 771-792). Article | MR 37 #5847 | Zbl 0189.12402 · Zbl 0189.12402 · doi:10.1090/S0002-9904-1968-12044-0 · minidml.mathdoc.fr
[3] R. D. ANDERSON et J. D. MC CHAREN , On extending homeomorphisms to Frechet manifolds (Proc. Amer. Math. Soc., vol. 25, 1970 , p. 283-289). MR 41 #2711 | Zbl 0203.25805 · Zbl 0203.25805 · doi:10.2307/2037206
[4] K. BORSUK , Theory of Retracts , PWN, Warszawa, 1967 . MR 35 #7306 | Zbl 0153.52905 · Zbl 0153.52905
[5] K. BORSUK , Theory of shape , Aarhus Univ. (Lecture notes Séries, n^\circ 28, 1971 ). MR 45 #2679 | Zbl 0232.55021 · Zbl 0232.55021
[6] J. L. BRYANT , Approximating embedding of polyhedra in codimension three (Trans. Amer. Math. Soc., vol. 170, 1972 , p. 85-95). MR 46 #6365 | Zbl 0259.57007 · Zbl 0259.57007 · doi:10.2307/1996295
[7] J. L. BRYANT et C. L. SEEBECK III , Locally nice embeddings in codimension three (Quart. J. Math., Oxford, vol. 21, 1970 , p. 265-272). MR 44 #7560 | Zbl 0199.26703 · Zbl 0199.26703 · doi:10.1093/qmath/21.3.265
[8] T. CHAPMAN , Compact Hilbert cube manifolds and the invariance of Whitehead torsion (Bull. Amer. Math. Soc., vol. 79, 1973 , p. 52-56). Article | MR 49 #11518 | Zbl 0251.57004 · Zbl 0251.57004 · doi:10.1090/S0002-9904-1973-13087-3 · minidml.mathdoc.fr
[9] T. A. CHAPMAN , Notices Amer. Math. Soc., vol. 19, 1972 , p. A-810.
[10] T. CHAPMAN , Notes on Hilbert cube manifolds (miméo.) Univ. of Kentucky at Lexington, 1973 . · Zbl 0288.57002
[11] M. M. COHEN , A general theory of relative regular neighborhoods (Trans. Amer. Math. Soc., vol. 136, 1969 , p. 189-229). MR 40 #2052 | Zbl 0182.57602 · Zbl 0182.57602 · doi:10.2307/1994710
[12] A. DOLD , Lectures on algebraic topology , Springer-Verlag, Berlin-Heidelberg-New-York, 1972 . MR 54 #3685 | Zbl 0234.55001 · Zbl 0234.55001
[13] R. D. EDWARDS , Topological general position , preprint UCLA 1974 .
[14] S. EILENBERG et R. L. WILDER , Uniform local connectedness and contractibility (Amer. J. Math., vol. 64, 1942 , p. 613-622). MR 4,87e | Zbl 0061.41103 · Zbl 0061.41103 · doi:10.2307/2371708
[15] F. T. FARRELL , The obstruction to fibering a manifold over a circle [Actes. Cong. Ind. Math., 1970 (Nice), tome 2, p. 69-72, Gauthier-Villars, 1971 ]. Zbl 0231.57019 · Zbl 0231.57019
[16] R. H. FOX et E. ARTIN , Some wild cells and spheres in three dimensional space (Ann. of Math., (2), vol. 49, 1948 , p. 979-990). MR 10,317g | Zbl 0033.13602 · Zbl 0033.13602 · doi:10.2307/1969408
[17] R. H. FOX , On shape (Fund. Math., vol. 74, 1972 , p. 47-71). Article | MR 45 #5973 | Zbl 0232.55023 · Zbl 0232.55023 · eudml:214415
[18] L. GUILLOU et H. HÄHL , Les voisinages réguliers ouverts : critères homotopiques d’identification (à paraître). · Zbl 0344.57002
[19] D. W. HENDERSON , Infinite-dimentional manifolds are open subsets of Hilbert space (Topology, vol. 9, 1970 , p. 25-33). MR 40 #3581 | Zbl 0167.51904 · Zbl 0167.51904 · doi:10.1016/0040-9383(70)90046-7
[20] J. F. P. HUDSON , Piecewise-linear, Topology , W. A. Benjamin Inc., New-York et Amsterdam, 1969 . MR 40 #2094 | Zbl 0189.54507 · Zbl 0189.54507
[21] L. S. HUSH et T. M. PRICE , Finding a boundary for a 3-manifold (Ann. of Math., (2), vol. 91, 1970 , p. 223-235 et (2), vol. 93, 1971 , p. 486-488). Zbl 0169.55302 · Zbl 0169.55302 · doi:10.2307/1970605
[22] F. E. A. JOHNSON , Lefschetz duality and topological neighbourhoods (Trans. Amer. Math. Soc., vol. 172, 1972 , p. 95-110). MR 46 #9990 | Zbl 0264.57004 · Zbl 0264.57004 · doi:10.2307/1996335
[23] R. C. KIRBY et L. C. SIEBENMANN , Deformation of smooth and piecewise linear manifold structures II, Sliced families (preprint).
[24] R. C. KIRBY et L. C. SIEBENMANN , Some basic theorems about topological manifolds (preprint). · Zbl 0216.45203
[25] D. R. MC MILLAN Jr. , UV-properties and related topics , Notes of B. J. SMITH (mimeographed) Florida State Univ., 1970 .
[26] D. R. MC MILLAN Jr. , A criterion for cellularity in a manifold II (Trans. Amer. Math. Soc., vol. 126, 1967 , p. 217-224). MR 34 #8392 | Zbl 0155.31603 · Zbl 0155.31603 · doi:10.2307/1994448
[27] R. T. MILLER , Approximating codimension 3 embeddings (Ann. of Math., vol. 95, 1972 , p. 406-416). MR 46 #6366 | Zbl 0208.51801 · Zbl 0208.51801 · doi:10.2307/1970867
[28] J. W. MILNOR , On spaces having the homotopy type of CW-complex (Trans. Amer. Math. Soc., vol. 90, 1959 , p. 272-280). MR 20 #6700 | Zbl 0084.39002 · Zbl 0084.39002 · doi:10.2307/1993204
[29] J. W. MILNOR , Characteristic classes Notes , Appendix A, Princeton, Mars 1964 .
[30] E. H. SPANIER , Algebraic Topology , Mc Graw-Hill, 1966 . MR 35 #1007 | Zbl 0145.43303 · Zbl 0145.43303
[31] L. C. SIEBENMANN , The obstruction to finding a boundary for an open manifold of dimension > 5 (Thesis, Princeton 1965 , Univ. Microfilms, Order n^\circ 66-5012, Box 1346 Ann. Arbor, Michigan).
[32] L. C. SIEBENMANN , Version de [S1] (à paraître).
[33] L. C. SIEBENMANN , Open regular neighborhoods of compacta (Notices Amer. Math. Soc., vol. 14, 1967 , n^\circ 67 T-26, p. 135).
[34] L. C. SIEBENMANN , The structure of tame ends (Notices Amer. Math. Soc., vol. 13, 1966 , n^\circ 66 T-531, p. 862).
[35] L. C. SIEBENMANN , On detecting euclidean space homotopically among topological manifolds (Inventiones Math., vol. 6, 1968 , p. 245-261). MR 38 #6601 | Zbl 0169.55201 · Zbl 0169.55201 · doi:10.1007/BF01404826 · eudml:141943
[36] L. C. SIEBENMANN , On detecting open collars (Trans. Amer. Math. Soc., vol. 142, 1969 , p. 201-227). MR 39 #7605 | Zbl 0195.53802 · Zbl 0195.53802 · doi:10.2307/1995353
[37] L. C. SIEBENMANN , A total Whitehead torsion obstruction to fibering over the circle (Comment. Math. Helv., vol. 45, 1970 , p. 1-48). MR 44 #4768 | Zbl 0215.24603 · Zbl 0215.24603 · doi:10.1007/BF02567315 · eudml:139422
[38] L. C. SIEBENMANN , Infinite simple homotopy type (Indag. Math., 32, n^\circ 5, 1970 , p. 479-495). MR 44 #4746 | Zbl 0203.56002 · Zbl 0203.56002
[39] L. C. SIEBENMANN , Disruption of low-dimensional handlebody theory by Rohlin’s theorem , p. 57-76 in Topology of Manifolds édité par J. C. CANTRELL et C. H. EDWARDS MARKHAM , Chicago, 1970 . MR 42 #6836 | Zbl 0281.57022 · Zbl 0281.57022
[40] L. C. SIEBENMANN , Regular Open Neighborhoods, General Topology and its Application , vol. 3, 1973 . MR 51 #6831 | Zbl 0276.57003 · Zbl 0276.57003 · doi:10.1016/0016-660X(73)90030-5
[41] L. C. SIEBENMANN , L’invariance topologique du type simple d’homotopie [d’après T. CHAPMAN et R. D. EDWARDS ] (Séminaire Bourbaki, 1972 - 1973 , exp. 428, Lecture Notes in Maths, 383, Springer Verlag, p. 195-210). Numdam | Zbl 0293.57007 · Zbl 0293.57007 · numdam:SB_1972-1973__15__186_0 · eudml:109829
[42] L. C. SIEBENMANN , L. GUILLOU et H. HÄHL , Les voisinages ouverts réguliers (Ann. sci. Éc. Norm. Sup., 4e série, t. 6, 1973 , p. 253-294). Numdam | MR 48 #9732 | Zbl 0294.57009 · Zbl 0294.57009 · numdam:ASENS_1973_4_6_2_253_0 · eudml:81917
[43] J. STALLINGS , The piecewise linear structure of euclidean space (Proc. Cambridge Phil. Soc., vol. 58, 1962 , p. 481-488). MR 26 #6945 | Zbl 0107.40203 · Zbl 0107.40203
[44] J. STALLINGS , On topologically unknotted spheres (Ann. of Math.), vol. 77, 1963 , p. 490-503). MR 26 #6946 | Zbl 0121.18202 · Zbl 0121.18202 · doi:10.2307/1970127
[45] C. T. C. WALL , Finiteness conditions for CW-complexes (Ann. of Math., (2), vol. 81, 1965 , p. 56-69). MR 30 #1515 | Zbl 0152.21902 · Zbl 0152.21902 · doi:10.2307/1970382
[46] C. T. C. WALL , Finiteness conditions for CW-complexes II (Proc. Roy. Soc. (Great Britain), ser. A, vol. 295, 1966 , p. 129-139). MR 35 #2283 | Zbl 0152.21902 · Zbl 0152.21902 · doi:10.2307/1970382
[47] C. WEBER , Quelques théorèmes bien connus sur les ANR et les CW-complexes (Enseignement Mathématique, (2), vol. 13, 1967 , p. 211-222). MR 40 #6533 | Zbl 0157.30002 · Zbl 0157.30002
[48] J. E. WEST , Mapping cylinders of Hilbert cube factors (Gen. Topology Appl., vol. 1, 1971 , p. 111-125). MR 44 #5984 | Zbl 0224.57004 · Zbl 0224.57004 · doi:10.1016/0016-660X(71)90117-6
[49] E. C. ZEEMAN , Seminar on combinatorial topology (mimeographed) Bures-sur-Yvette and U. of Warwick, 1963 . · Zbl 0179.52402
[50] E. C. ZEEMAN , The Poincaré conjecture for n \? 5 , p. 198-204 in Topology of 3-manifolds, M. K. FORT Jr. Editor, Prentice-Hall, 1962 . MR 25 #3536 · Zbl 1246.57032
[51] E. C. ZEEMAN , Unknotting combinatorial balls (Ann. of Math., vol. 78, 1963 , p. 501-526). MR 28 #3432 | Zbl 0122.17901 · Zbl 0122.17901 · doi:10.2307/1970538
[52] T. CHAPMAN et L. SIEBENMANN , Finding a boundary for a Hilbert cube manifold , preprint, U. of Kentucky at Lexington, 1975 . · Zbl 0361.57008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.